# SDR IPXA10562853

- Difficulty date: September 5, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT IN FREE FLANGE OF FRAME STA 680 BETWEEN STR 23L AND 24L.    REPAIRED IAW SRM 53-00-07-2R5.
